# SDR A6WA200740172

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 8,659 hours, 7,800 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.00 FLOOR SUPPORT ANGLE CRACKED APPROX .5 INCH LONG.  (K)  [SUP 5-1-07]  MAINTENANCE REMOVED DAMAGED SECTION OF THE RIGHT FLOOR SUPPORT ANGLE AT FS 621 AND INSTALLED REPAIR ANGLE IAW BOMBARDIER REO 601R-53-61-117.  (M)
